Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jus407

Veteran Member
  • Total Reviews

    0
  • Content Count

    146
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jus407

  • Rank
    Member
  1. ok i started tane a about a year ago, i had no oil on my face during tane and after i stopped taking tane the oil came back, however when my 'anniversary' for taking tane came up my oily face has once again gone away?!?! is this possible or common? for your skin to dry out when it nears the time you last took tane? my only other guess as to why this is happening is because i took a high dose B5 regimen 10 grams per day for several months but i stopped that and the oil kinda returned slightly
  2. Just to let you know I do NOT RECOMMEND people take zinc!!!! I took zinc and I would throw up after I took it, you have to take Zinc AFTER a meal because if you take it on an empty stomach you will feel like CRAP!!!! just FYI!
  3. I would also have to agree with the ADD accutane connection i was rendered useless while on tane (i actually payed people to do some of my work ) try B5 it helps me with acne and yeah i would put school work before acne, because i failed one of my classes and my scores dropped by 10~ points per class i would say while on tane, but luckily i had a teacher who cared about her students and she knew i was ADD and i was having problems with my ADD and she helped me pass, so i was lucky...
  4. try taking vitamin b5 it works for me doesnt keep me clear but it helps alot and from what it sounds like it might help you, look into it.
  5. well ive been on tane and dont really want to go back on it again and my face looks pretty bad so is there some sort of hormonal treatment for guys? how does it work?
  6. HOWEVER, Vitamin A is a precursor to Isotretinoin and your body dose produce it naturally in micromilligram/milligram doses so theoretically taking vitamin a will increase your isotretinoin levels but it mostly gets converted into other retinoids (that also help with acne and skin care) http://en.wikipedia.org/wiki/Isotretinoin --- it says that vitamin a gets converted into isotretinoin (1st paragraph) http://www.exrx.net/Nutrition/Antioxidants/VitaminA.html ---- this page tells you that 9
  7. yeah dont think thats good call the hospital
  8. what about flushing, I NEVER knew what 'flushing was' until accutane it would happen to me 5 times a day so embarrassing and it still does some but no where near as bad my prom pictures are not what i would have imagined due to flushing (i looked so shy) was flushing as bad or what?
  9. did you have pain problems (back muscle pain) i did and my doc mentioned going back on a second course and now i want to but during the first course my g/f said i was completely different and when i got off i made a complete turn around said i was a different person (MUCH BETTER) and i fear becoming the monster i was when i was on it
  10. yeah i am only 4 months post tane and all i have are slightly dry lips but i am also taking vitamin a supplements for oily skin
  11. Hey i have a link n my signature check it out, it should help ya a little eat alot of chocolate to make your face break out (i dont care what people say i eat chocolate and a break out bad within 2 days) and i got a pic of my 2 months post tane my skin looks pretty damned good but just be prepared for the dry ass lips... http://img146.imageshack.us/my.php?image=photo0034jkw9.jpg and if your a candidate not sure tell em it scars (if it does) and tell him youve done everythign else and are sick
×